# SDR DALA2025073005719

- Difficulty date: July 29, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 79,558 hours, 30,931 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1268127
- Part serial: UNK7005CC
- Condition: No Test
- Location: Zone 800
- Part time: 79,551 hours, 30,929 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6704 LEFT OVERWING ESCAPE SLIDE FAILED TO DEPLOY PER AMDS 2566-2003- LT.  REMOVED UNPRESSURIZED BOTTLE PER AMDS WORK CARD 2565-4646-LH. REMOVED OFF WING ESCAPE ACTUATOR AND INSTALLED OFF -WING ESCAPE SYSTEM ACTUATOR PER AMM 25-65-05. SLIDE REPLACED ON WC 2560-9901-LT. BOTTLE REPLACED ON WC 2565-4646-LH.
